A Caltech Library Service

Non-Renormalization Theorem for the Gauge Coupling in 2+1 Dimensions

Kapustin, A. N. and Pronin, P. I. (1994) Non-Renormalization Theorem for the Gauge Coupling in 2+1 Dimensions. Modern Physics Letters A, 9 (21). pp. 1925-1932. ISSN 0217-7323.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove that the β-function of the gauge coupling in 2+1 dimensions gauge theory coupled to any renormalizable system of spinor and scalar fields is zero. This result holds both when the gauge field action is the Chern-Simons action and when it is the topologically massive action.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Kapustin, A. N.0000-0003-3903-5158
Additional Information:© 1994 World Scientific Publishing Co Pte Ltd. Received: 3 March 1994. Work supported in part by the U.S. Dept. of Energy under Grant No. DE-FG03-92-ER40701.
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG03-92-ER40701
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Issue or Number:21
Record Number:CaltechAUTHORS:20160511-101438481
Persistent URL:
Official Citation:NON-RENORMALIZATION THEOREM FOR THE GAUGE COUPLING IN 2+1 DIMENSIONS A.N. KAPUSTIN and P.I. PRONIN Modern Physics Letters A 1994 09:21, 1925-1932
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:66984
Deposited By: Tony Diaz
Deposited On:11 May 2016 18:40
Last Modified:03 Oct 2019 10:01

Repository Staff Only: item control page